# SDR VTZA97100

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6217 - IAD-PVD - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND LUBED AND READJUSTED GUST LOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
